Previous |  Up |  Next


[1] Andres J.: Existence of periodic solutions for an N-th order differential equation with nonlinear restoring term and time-variable coefficients. (Preprint No. 579, September 1989, Univ. of Utrecht). MR 1165251
[2] Fučík S., Mawhin J.: Periodic solutions of some nonlinear differential equation of higher order. Čas. Pěst. Mat. 100 (1975), 276-283. MR 0385240
[З] Lasota A., Szafraniec F.H.: Sur les solutions périodique d’une équation différentielle ordinaire d’ordre n. Annal. Polon. Math. 18 (1966), 339-344. MR 0208077
Partner of
EuDML logo